# SDR DALA2016033102546

- Difficulty date: March 30, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,803 hours, 36,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK, RBL 45 OTBD FLANGE FLOORBOARD PIN HOLES ELONGATED BS 460-480. INSTALLED SEAT TRACK SECTION BS 440 TO 490, RBL 45 AND REPAIR SPLICE IAW SRM 51-40-02 AND 53-00-52.
